MathSciNet Relay Station
MathSciNet bibliographic data
MR998646 17B70
Shen, Guang Yu Graded modules of graded Lie algebras of Cartan type. III. Irreducible modules. A Chinese summary appears in Chinese Ann. Math. Ser. A 9 (1988), no. 5, 634. Chinese Ann. Math. Ser. B 9 (1988), no. 4, 404–417.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement